American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76D06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] D. Schiavazzi, A. Doostan and G. Iaccarino. A sparse multiresolution stochastic approximation for uncertainty quantification. Contemporary Mathematics 586 (2013) 295-303.
Book volume table of contents
View Article: PDF

[2] Björn Birnir. Turbulent rivers. Quart. Appl. Math. 66 (2008) 565-594. MR 2445529.
Abstract, references, and article information
View Article: PDF

[3] Arian Novruzi. Existence of optimal shape for a system of conservation laws in a free air-porous domain. Quart. Appl. Math. 64 (2006) 641-661. MR 2284464.
Abstract, references, and article information
View Article: PDF

[4] Yinnian He. Optimal error estimate of the penalty finite element method for the time-dependent Navier-Stokes equations. Math. Comp. 74 (2005) 1201-1216. MR 2136999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1